Hi everyone x have been on 25_mg fentanyl patches for about 6 to 7 mths it has been ok and given me good pain relief. Last month or so have had really bad itching under my patch so intense and have had to change my patch early as I have rubbed it off. Also my skin under the patch is red, sore and blistered x has anyone experienced this and what did you do? I change the site of patch but am running out of spaces !
Itching and fentanyl patches: Hi everyone x... - Pain Concern
Yes in answer to your itching and soreness.
David after abiut 8 years developed a sensitivity to the sticky.
Hydocautizone crean helped rubbed into the area before applying the patch. this helped plus GP changed to another brand. I can't remember the name. After about 2 months he went back to Fentanyl although still gets a bit itchy from yime to time. Delicate skin!
Try the cream and if it doesn't help see your GP about changing band.
Hope this helps
I was on Butrans patches and also was sore, itchy and blistering. My gp stopped them and prescribed slow release morphine tablets instead.
I have the 7 day morphine patches and also have the irritated skin side effect. I switched to the tablets but the side effects were horrible and they did not work as well. I decided to stay with the patches as they do work and the side effects are a fair trade off. My GP prescribed a steroid cream and it works but I use it sparingly as my GP told me that it makes the skin thinner. I also use Sudocrem which is quite good. I rotate the patches around my arms and legs. Being a bit of a big old lump, there is a bit of flesh to share. Good luck with finding something that works for you. Warm regards, Dave.
I had itching and red burning skin too on the fentanyl patches, I was told to come off them by my GP. Talk to them though, see what they suggest.
Thanks has been bad again x even when the patch is off I am still itching and sore so will have to give in and make a GP appointment! Just a shame if I have to stop using them x
Yip, defo,sounds like a GP appointment. Please be careful coming off them if that's what your doctor says. I ended up in A&E with withdrawals, absolutely horrible feeling. So please be careful, xx
Yes that's what is making me nervous as was on them a few years ago before my 2nd hip replacement and the hospital just stopped them x really bad sweats anxiety ended up back in Hosp with such bad pain x now I realise it was the withdrawal x so will know what to expect now ! Thanks for the advice xx
Not what you're looking for?
You may also like...
unbearable and I’ve been given fentanyl patches yesterday , it’s 36hrs since I applied patch one...
This patch refuses to adhere to my skin so am having to put extra plaster to hold it....does anybody
shaking,had cramps and sweats,pain like Ive never known I then realised my fentanyl patch hadn't...
Hi everyone, my GP started me on 12mcg patches on Friday, with a view to increasing dose slowly....
hard to keep the patches sticking to my skin for three days I have asked about fentanyl lollys to...